MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CMNTD/UNCMNTD

SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CMNTD/UNCMNTD
Model Number 71335560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a clinical study that patient was treated with medication/ orthotics due to increase in left hip pain.Severity was noted as moderate and outcome of this event was noted as ongoing/unresolved.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
R3 3 HOLE ACET SHELL 60MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CMNTD/UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6688876
Report Number1020279-2017-00497
Device Sequence Number13467129
Product Code MRA
UDI-Device Identifier03596010598288
UDI-Public03596010598288
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number71335560
Device Catalogue Number71335560
Device Lot Number09BM12295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXINIUM FEM HD 12/14 36 MM +0, 71343600/09LM05289; R3 20DEG XLPEACETLNR 36MMX60MM,71335760/08HM19000A; REF SPHER HEAD SCREW 35MM, 71332535/08AT16530; REF SPHER HEAD SCREW 40MM, 71332540/07KM16100; SYN POR FEM COMP SZ 12, 71306612/09HM17425
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient Weight82